# SDR ASAA2014101809406

- Difficulty date: October 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 29,059 hours, 8,731 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT LINED UP SLIGHTLY TO THE LT OF THE LOCALIZER AND FLEW THE ENTIRE APPROACH TO THE LT.  AIRPLANE WOULD HAVE LANDED ON LT EDGE OF RUNWAY.  DISCONNECTED A/P AND CORRECTED TO CENTERLINE.  ACFT GROUNDED.  PERFORMED TASK-FIM 22-11, TASK 825.  NO FAULTS LOGGED EITHER DFCS COMPUTERS, HGS SHOWED APPROACH WARNING, XTK RATE EXCEED FAULT.  PERFORMED BITE 49 LAND VERIFY TEST AND HGS OPERATIONAL, SYSTEM IAW SMM 34-36-00.  NO HISTORY LAST 30 DAYS.  ACFT REMAINS CAT IIIA AUTOLAND AND HGS QUALITY STATUS SCREW SHOWS SAME.
